MathSciNet Relay Station
MathSciNet bibliographic data
MR2536291 (2010i:35243) 35L70 (35L15)
Hayashi, Nakao; Naumkin, Pavel I. Wave operators to a quadratic nonlinear Klein-Gordon equation in two space dimensions. Nonlinear Anal. 71 (2009), no. 9, 3826–3833.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement